# SDR COEA2024071222708

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N708FX
- Make and model: Textrn 408
- Aircraft serial: 0004
- Aircraft time: 366 hours, 372 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 785213652
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 259393 NR 3 DISCREPANCY: R/H ENGINE ACCESSORY PANEL BULKHEAD CRACKED. REPLACED THE BULKHEAD IAW CESSNA 408 SMR SMP.
